question-icon

Suggest treatment for pain in the hip and lower abdominal area

default
Posted on Tue, 19 May 2015
Question: Hello Doctor, I am having pain in my hip area and it the lower abdominal area. I had continuous vomiting also two days back. I consulted a doctor and he said its coz of summer and heat. He gave some tablets and asked me to drink lot of water and juice. Two day I was fine. Today again I could feel same type of pain. The pain is more like Gastric.... I don't know what I need to do. Can you tell me why its happening
doctor
Answered by Dr. Shanthi.E (1 hour later)
Brief Answer:
it could be heat exhaustion with gastritis

Detailed Answer:
Hi XXXX,

Please confirm the location of your pain. If it is in the hip area and lower abdominal area , it is unlikely to be due to gastritis and we need to look at other causes.

If it is in the upper abdomen, it could be due to gastritis.

Your doctor is right that it could be heat exhaustion. continue the treatment suggested by him.

If it is mild, spasmodic kind of pain antispasmodics like Cyclopam will help along with antacids like Pan D. Please get these prescribed by your doctor.

Consume more fluids orally.

Get well soon.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Shanthi.E

General & Family Physician

Practicing since :2005

Answered : 2405 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for pain in the hip and lower abdominal area

Brief Answer: it could be heat exhaustion with gastritis Detailed Answer: Hi XXXX, Please confirm the location of your pain. If it is in the hip area and lower abdominal area , it is unlikely to be due to gastritis and we need to look at other causes. If it is in the upper abdomen, it could be due to gastritis. Your doctor is right that it could be heat exhaustion. continue the treatment suggested by him. If it is mild, spasmodic kind of pain antispasmodics like Cyclopam will help along with antacids like Pan D. Please get these prescribed by your doctor. Consume more fluids orally. Get well soon.